# SDR MWEA96389

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, RT MLG INBD DOOR TOP SKIN WAS FOUND CRACKED AT ACTUATOR FITTING APPROX .625 INCH LONG.  FABRICATED A REPAIR IAW SRM 52-01 AND INSTALLED IAW SRM 52-01, FIG 2 SHEET 3.
